MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EARLYVUE VS30; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EARLYVUE VS30; OXIMETER
Model Number EARLYVUE VS30 VITALS MONITOR
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an earlyvue vs30 indicating that the non-invasive blood pressure (nibp) readings were high.The device was in use on a patient at the time of event, no adverse event was reported.
 
Additional Manufacturer Narrative
Analysis was performed by bench repair personnel which included efforts to reproduce the reported issue.The investigation confirmed the customer¿s complaint, as the device consistently produced inaccurately high nibp readings and failed calibration verification testing.Based on the analysis, the nibp assembly was identified as defective and in need of replacement.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty nbp assembly.The technician replaced and calibrated the nbp assembly.Validated all other testable parameters and connections to ensure that the device is operating correctly.The issue was resolved by replacing the nbp assembly and the product was returned to the customer.

Brand Name
EARLYVUE VS30
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25664983
Report Number9610816-2026-101265
Device Sequence Number5638311
Product Code DQA
UDI-Device Identifier00884838091412
UDI-Public(01)00884838091412
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K190624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEARLYVUE VS30 VITALS MONITOR
Device Catalogue Number863380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown